# SDR SWAA2013061017002

- Difficulty date: June 7, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 35,151 hours, 23,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7971637
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERHEAD EMERGENCY EXIT SIGN MISSING AT ROW 1.  INSTALLED LENS IAW MM.
